# SDR 9806629863

- Difficulty date: April 14, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N772NC
- Make and model: Doug DC-9-51
- Aircraft serial: 47774
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND TAIL AREA EMERGENCY EXIT LIGHT DIM.  MAINTENANCE REPLACED POWER SUPPLY AND BATTERIES, OPERATIONAL CHECK NORMAL.
